# SDR F3LA00134

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED 4TH RIB FROM INBOARD END.  MAINTENANCE REPAIRED CRACKED RIB PER SRM 51-10-1 AND 51-40-3.  (M)
